RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Alekseevskii, Dmitrii Vladimirovich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 26
Presentations: 15

Number of views:
This page:3674
Abstract pages:14780
Full texts:6582
References:616
Alekseevskii, Dmitrii Vladimirovich
Professor
Doctor of physico-mathematical sciences (1989)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 20.08.1940
E-mail:
Website: http://iitp.ru/ru/users/2420.htm
Keywords: Riemannian and pseudo-Riemannian geometry, spinor geometry, homogeneous spaces, transformation groups, differential geometry and PDEs, geometric structures on manifolds, holonomy groups and special geometry, generalized geometry, general relativity, Yang-Mills fields, supergravity, neurogeometry

Subject:

Differential Geometry and Lie Groups (Riemannian and pseudo-Riemannian geometry, homogeneous spaces, geometric structures) and their applications in mathematical physics, supergravity, neurogeometry

Biography

Leading Researcher (Institute for Information Transmission Problems of the Russian Academy of Sciences - Kharkevich Institute). Member of Moscow Mathematical Society and Edinburgh Mathematical Society. Editor for "Differential Geometry and its Application", "Transformation groups", "International Journal of Geometric Methods in Modern Physics".


http://www.mathnet.ru/eng/person19976
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:alekseevskii.dmitri-vladimirovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/226278
http://orcid.org/0000-0002-6622-7975
http://www.researcherid.com/rid/S-6372-2017

Publications in Math-Net.Ru
2020
1. D. V. Alekseevsky, A. Santi, “Homogeneous symplectic $4$-manifolds and finite dimensional Lie algebras of symplectic vector fields on the symplectic $4$-space”, Mosc. Math. J., 20:2 (2020),  217–256  mathnet  isi  scopus
2009
2. D. V. Alekseevsky, C. Medori, A. Tomassini, “Homogeneous para-Kähler Einstein manifolds”, Uspekhi Mat. Nauk, 64:1(385) (2009),  3–50  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 64:1 (2009), 1–43  isi  elib  scopus
3. Dmitrii V. Alekseevskii, Yurii G. Nikonorov, “Compact Riemannian Manifolds with Homogeneous Geodesics”, SIGMA, 5 (2009), 093, 16 pp.  mathnet  mathscinet  isi  scopus
1992
4. D. V. Alekseevskii, M. M. Graev, “Twistors and $G$-structures”, Izv. RAN. Ser. Mat., 56:1 (1992),  3–37  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 40:1 (1993), 1–31  isi
5. D. V. Alekseevskii, M. M. Graev, “Twistors of a Riemannian manifold, and CR-structures”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 5,  3–19  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:5 (1992), 1–16
1990
6. D. V. Alekseevskii, “Contact homogeneous spaces”, Funktsional. Anal. i Prilozhen., 24:4 (1990),  74–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:4 (1990), 324–325  isi
1988
7. D. V. Alekseevskii, “Maximally homogeneous $G$-structures and filtered Lie algebras”, Dokl. Akad. Nauk SSSR, 299:3 (1988),  521–525  mathnet  mathscinet  zmath; Dokl. Math., 37:2 (1988), 381–384
8. D. V. Alekseevskii, “Conformal mappings of $G$-structures”, Funktsional. Anal. i Prilozhen., 22:4 (1988),  68–69  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:4 (1988), 311–313  isi
9. D. V. Alekseevskii, È. B. Vinberg, A. S. Solodovnikov, “Geometry of spaces of constant curvature”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 29 (1988),  5–146  mathnet  mathscinet  zmath
10. D. V. Alekseevskii, A. M. Vinogradov, V. V. Lychagin, “Basic ideas and concepts of differential geometry”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 28 (1988),  5–289  mathnet  mathscinet  zmath
1987
11. D. V. Alekseevskii, B. A. Putko, “Completeness of left-invariant metrics on Lie groups”, Funktsional. Anal. i Prilozhen., 21:3 (1987),  73–74  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:3 (1987), 233–234  isi
12. D. V. Alekseevskii, A. M. Perelomov, “Kähler–Einstein metrics in holomorphic bundles”, Funktsional. Anal. i Prilozhen., 21:2 (1987),  66–67  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:2 (1987), 144–146  isi
1986
13. D. V. Alekseevskii, A. M. Perelomov, “Invariant Kähler–Einstein metrics on compact homogeneous spaces”, Funktsional. Anal. i Prilozhen., 20:3 (1986),  1–16  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:3 (1986), 171–182  isi
1982
14. D. V. Alekseevskii, “Lie groups”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 20 (1982),  153–192  mathnet  mathscinet  zmath; J. Soviet Math., 28:6 (1985), 924–949
1979
15. D. V. Alekseevskii, “On perfect actions of Lie groups”, Uspekhi Mat. Nauk, 34:1(205) (1979),  219–220  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:1 (1979), 215–216
1978
16. D. V. Alekseevskii, B. N. Kimel'fel'd, “Classification of homogeneous conformally flat Riemannian manifolds”, Mat. Zametki, 24:1 (1978),  103–110  mathnet  mathscinet  zmath; Math. Notes, 24:1 (1978), 559–562
1975
17. D. V. Alekseevskii, B. N. Kimel'fel'd, “Structure of homogeneous Riemann spaces with zero Ricci curvature”, Funktsional. Anal. i Prilozhen., 9:2 (1975),  5–11  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:2 (1975), 97–102
18. D. V. Alekseevskii, “Classification of quaternionic spaces with a transitive solvable group of motions”, Izv. Akad. Nauk SSSR Ser. Mat., 39:2 (1975),  315–362  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:2 (1975), 297–339
19. D. V. Alekseevskii, “Homogeneous Riemannian spaces of negative curvature”, Mat. Sb. (N.S.), 96(138):1 (1975),  93–117  mathnet  mathscinet  zmath; Math. USSR-Sb., 25:1 (1975), 87–109
1974
20. D. V. Alekseevskii, “Lie groups and homogeneous spaces”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 11 (1974),  37–123  mathnet  mathscinet  zmath; J. Soviet Math., 4:5 (1975), 483–539
1973
21. D. V. Alekseevskii, “$S^n$ and $E^n$ are the only Riemannian spaces that admit an essential conformal transformation”, Uspekhi Mat. Nauk, 28:5(173) (1973),  225–226  mathnet  mathscinet  zmath
1972
22. D. V. Alekseevskii, “Groups of conformal transformations of Riemannian spaces”, Mat. Sb. (N.S.), 89(131):2(10) (1972),  280–296  mathnet  mathscinet  zmath; Math. USSR-Sb., 18:2 (1972), 285–301
1971
23. D. V. Alekseevskii, “Conjugacy of polar factorizations of Lie groups”, Mat. Sb. (N.S.), 84(126):1 (1971),  14–26  mathnet  mathscinet  zmath; Math. USSR-Sb., 13:1 (1971), 12–24
1970
24. D. V. Alekseevskii, “Quaternion Riemann spaces with transitive reductive or solvable groups of motions”, Funktsional. Anal. i Prilozhen., 4:4 (1970),  68–69  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:4 (1970), 321–322
1968
25. D. V. Alekseevskii, “Compact quaternion spaces”, Funktsional. Anal. i Prilozhen., 2:2 (1968),  11–20  mathnet  mathscinet  zmath; Funct. Anal. Appl., 2:2 (1968), 106–114
26. D. V. Alekseevskii, “Riemannian spaces with exceptional holonomy groups”, Funktsional. Anal. i Prilozhen., 2:2 (1968),  1–10  mathnet  mathscinet  zmath; Funct. Anal. Appl., 2:2 (1968), 97–105

2013
27. D. V. Alekseevskii, A. S. Galaev, S. V. Galaev, A. V. Gokhman, “In memory of Losik Mark Vol'fovich”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:4(1) (2013),  118–122  mathnet
1997
28. D. V. Alekseevskii, V. O. Bugaenko, G. I. Olshanskii, V. L. Popov, O. V. Schwarzman, “Érnest Borisovich Vinberg (on his 60th birthday)”, Uspekhi Mat. Nauk, 52:6(318) (1997),  193–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:6 (1997), 1335–1343  isi

Presentations in Math-Net.Ru
1. Конформная модель гиперколонок примарной зрительной коры и проблема стабильности
D. V. Alekseevskii
Mathematical Workshop of the School of Applied Mathematics and Computer Science (MIPT)
April 5, 2019 18:30
2. Нейрогеометрия зрения
D. V. Alekseevsky
Differential geometry and applications
March 4, 2019 16:45
3. Conformal model of hypercolumns of primary visual cortex, Möbius group, and the visual stability problem
D. V. Alekseevskii
Cohomological geometry of differential equations
November 21, 2018 19:20
4. Applications of the theory of homogeneous convex cones in the informational geometry and supergravity
D. V. Alekseevskii
Lie groups and invariant theory
February 21, 2018 16:45
5. Vinberg's theory of homogeneous convex cones: developments and applications
D. Alexeevsky
Transformation groups 2017. Conference dedicated to Prof. Ernest B. Vinberg on the occasion of his 80th birthday
December 18, 2017 09:30   
6. Нейрогеометрия зрения и конформная геометрия сферы
D. V. Alekseevsky
Meetings of the Moscow Mathematical Society
March 21, 2017 18:30
7. What is "neuronal geometry"?
D. V. Alekseevsky
Riemann surfaces, Lie algebras and mathematical physics
February 19, 2016 17:00
8. Locally conformally Kaehler homogeneous manifolds
D. V. Alekseevskii
Lie groups and invariant theory
November 11, 2015 16:45
9. Conification of Kähler and hyper-Kähler manifolds and the $c$-map
D. V. Alekseevskii
Lie groups and invariant theory
May 6, 2015 16:45
10. Introduction to neurogeometry of vision
D. V. Alekseevsky
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
March 12, 2015 14:00   
11. Нейрогеометрия зрения
D. V. Alekseevskii
Dynamical systems and statistical physics
March 4, 2015 18:30
12. Some questions of vision neurogeometry
D. V. Alekseevskii
Lie groups and invariant theory
January 30, 2013
13. Lorentzian manifolds with large isometry group
Dmitri Alekseevsky
Geometric structures on complex manifolds
October 7, 2011 17:10   
14. Contact geometry and detection of contours (by Jean Petito)
D. V. Alekseevskii
Dobrushin Mathematics Laboratory Seminar
August 23, 2011 16:00
15. Обзор новых результатов
D. V. Alekseevskii
Homology and homotopy methods in geometry
March 2, 2011 17:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021